Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 312, NWS Jackson, MS

June 16, 2017Humphreys County, Sharkey County, Washington County, Mississippi; Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Jun 16, 2017, 6:47 PM CDT for Humphreys County, Sharkey County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 73 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2017, 6:47 PM CDT (23:47 UTC)
Expired
Jun 16, 2017, 8:00 PM CDT
In force
73 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chicot County, AR, Humphreys County, MS, Sharkey County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 134 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 7:00 PM CDTTSTM WND DMG1 S Hollandale, MSNUMEROUS TREES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 12:42 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1545 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1545 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

031 
WUUS54 KJAN 162347
SVRJAN
ARC017-MSC053-125-151-170100-
/O.NEW.KJAN.SV.W.0312.170616T2347Z-170617T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
647 PM CDT FRI JUN 16 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Central Chicot County in southeastern Arkansas...
  Southern Washington County in northwestern Mississippi...
  Western Humphreys County in central Mississippi...
  Northern Sharkey County in west central Mississippi...

* Until 800 PM CDT

* At 647 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles east of Dermott to near Belzoni, moving
  south at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Isola around 650 PM CDT. 
  Belzoni around 655 PM CDT. 
  Lake Village and Midnight around 720 PM CDT. 
  Chicot Junction around 740 PM CDT. 
  Eudora around 755 PM CDT. 

Other locations impacted by these severe thunderstorms include Arcola
and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3343 9145 3326 9103 3330 9083 3330 9076
      3327 9076 3327 9056 3330 9056 3330 9045
      3297 9055 3296 9084 3298 9091 3301 9092
      3301 9101 3309 9128 3319 9146
TIME...MOT...LOC 2347Z 001DEG 21KT 3351 9130 3324 9048 

HAIL...0.75IN
WIND...60MPH
 
$$

BYB
2 follow-up statements
448 
WWUS54 KJAN 170029
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
729 PM CDT FRI JUN 16 2017

ARC017-MSC151-170038-
/O.CAN.KJAN.SV.W.0312.000000T0000Z-170617T0100Z/
Chicot AR-Washington MS-
729 PM CDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHICOT AND SOUTHERN
WASHINGTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM CDT for
central, northwestern and west central Mississippi.

LAT...LON 3310 9051 3297 9055 3296 9084 3298 9091
      3310 9091
TIME...MOT...LOC 0028Z 353DEG 40KT 3304 9112 3294 9044 

$$

MSC053-125-170100-
/O.CON.KJAN.SV.W.0312.000000T0000Z-170617T0100Z/
Humphreys MS-Sharkey MS-
729 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN HUMPHREYS AND NORTHERN SHARKEY COUNTIES...

At 728 PM CDT, severe thunderstorms were located along a line
extending from near Glen Allan to near Yazoo City, moving south at 45
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

these severe thunderstorms will remain over mainly rural areas of
southwestern Humphreys and northern Sharkey Counties, including the
following locations: Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3310 9051 3297 9055 3296 9084 3298 9091
      3310 9091
TIME...MOT...LOC 0028Z 353DEG 40KT 3304 9112 3294 9044 

HAIL...<.75IN
WIND...60MPH
 
$$

BYB
785 
WWUS54 KJAN 170054
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
754 PM CDT FRI JUN 16 2017

MSC053-125-170104-
/O.EXP.KJAN.SV.W.0312.000000T0000Z-170617T0100Z/
Humphreys MS-Sharkey MS-
754 PM CDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HUMPHREYS AND
NORTHERN SHARKEY COUNTIES WILL EXPIRE AT 800 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 900 PM CDT for
west central Mississippi.

LAT...LON 3310 9051 3297 9055 3296 9084 3298 9091
      3310 9091
TIME...MOT...LOC 0054Z 270DEG 21KT 3290 9112 3280 9044 

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:37 PM CDT, 10 minutes earlier.

Area forecast discussion, Jun 16, 6:37 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
637 PM CDT Fri Jun 16 2017

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
The threat for SHRA/TSRA will linger well into the night as extra
lift associated with a disturbance helps to maintain convection
beyond sunset and this will keep the threat for IFR category
ceilings/vsby relatively high at most sites. Outside of the
SHRA/TSRA, expect mainly VFR conditions with some potential for
early morning fog. Additional storms could redevelop for locations
mainly east of the GWO/JAN corridor Saturday afternoon. /EC/

&&

.DISCUSSION...

Through Saturday:

Thunderstorms have been increasing in coverage over the northern
half of the forecast area over the past few hours as lift from the
combined MCV/disturbance aloft filters southeast into the Lower MS
Valley. The atmosphere across our region is very unstable with
surface-based CAPE values ranging from 3500 to 5000 j/kg currently
and some dry air aloft is helping enhance the threat for storms
producing gusty (and possibly damaging) winds from microbursts.
There is also a decent amount of deep layer wind shear in place (by
summer standards) and this aspect of the environment will likely
lead to one or two storm clusters aggregating within the next few
hours along and north of I-20, and then advancing more or less
southeastward into southern zones late this afternoon into the
evening. The going severe thunderstorm watch will be kept in place
through 9 pm in all areas at this juncture to cover the damaging
wind threat from storms. There will also be a more secondary risk
of hail. It is likely at least some portions of watch in northern
and western zones will be able to be dropped from the watch before
the official 9 pm expiration time.

There have recently been some signals showing up for late tonight
in high resolution model output suggesting convection could again
pop up along the lingering convergent boundary (which helped
trigger today's activity). This boundary should become oriented
more north to south (near I-55) late tonight and into tomorrow
and the question mark of whether or not much late night into early
Saturday convection will occur provides more than wanted
uncertainty for first half of the weekend. Initial thinking was
that the current upper pattern (susceptible to somewhat chaotic
thunderstorm clusters) would be breaking down after today but
subtle hints of energy aloft trying to cut-off just to our south
could possibly extend the unsettled window through Saturday. For
now we are going with 30 PoPs tomorrow along and east of the I-55
corridor and will watch closely for trends in observations and
near-term high resolution forecast models. As for impacts, it is
certainly not out of the question a few strong storms could be in
the cards for tomorrow (especially in the mentioned areas) but
there is far too much uncertainty, and a general expected
lessening of instability, to considering advertising a severe risk
in the HWO/graphics at this time. Otherwise, expect highs
generally ranging from 90 to 93 with plenty of humidity to
occasional peak heat index values up to the century mark in spots.
/BB/

Saturday night through Thursday night:

On Sunday the mid-level ridge will continue to strengthen over
the region. With plenty of moisture and decent lapse rates, expect
there to be at least some isolated to scattered convection on the
periphery of the ridge in the east Sunday afternoon. Once again a
strong storm or two looks possible.

On Monday into Tuesday, an upper trough will drag a cold front south
across the area. The models are not overly robust with the
convection with this system, as the models are struggling with the
potential for a tropical system in the golf. The models want to turn
the flow around to the North in advance of this potential low and
cut off the flow of moisture to the area. High pressure and much
drier air will build in for Tuesday and Wednesday with highs in the
upper 80s Tuesday and in the low 90s by Wednesday. By Thursday the
Global models diverge with the latest run of the ECMWF trying to
bring some remnant tropical moisture northward over the area, while
the GFS keeps the moisture to the south. Will lean towards the Drier
GFS solution and keep the area dry on Thursday and Thursday
night./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       70  91  74  91 /  71  26  14  13
Meridian      70  90  74  91 /  80  28  17  24
Vicksburg     74  92  74  91 /  52  23  12   9
Hattiesburg   71  90  72  91 /  48  26  16  27
Natchez       73  90  73  90 /  30  21  11  16
Greenville    74  91  75  91 /  80  20  10  10
Greenwood     71  91  75  90 /  80  23  12  12

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Jun 16, 3:12 PM CDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
312 PM CDT Fri Jun 16 2017

ARZ074-075-LAZ007>009-MSZ018-019-025>046-172015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
312 PM CDT Fri Jun 16 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and north
central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Through the remainder of this afternoon

Severe thunderstorms will be possible through the rest of the
afternoon north of the Interstate Twenty corridor. The main risk
with any severe storms will be damaging winds, although hail up to
the size of quarters cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

LAZ015-016-023>026-MSZ047>066-072>074-172015-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
312 PM CDT Fri Jun 16 2017

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon into this evening.

Severe thunderstorms will be possible through evening along and
north of the Interstate Twenty corridor. The main risk with any
severe storms will be damaging winds, although hail up to the size
of quarters cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Tropical page...
   www.weather.gov/jan/tropical
National Hurricane Center Home Page...
   www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jun 16, 6:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     3 NE ACKERMAN           33.34N 89.14W
06/16/2017                   CHOCTAW            MS   PUBLIC

            A COUPLE BLOCKING HIGHWAY 12 NEAR ACKERMAN.

&&
Local storm report, Jun 16, 6:26 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HEAVY RAIN       1 WSW CLEVELAND         33.74N 90.75W
06/16/2017  E2.00 INCH       BOLIVAR            MS   CO-OP OBSERVER

            WATER WAS COVERING THE ROAD NEAR BISHOP AND
            TERRACE AFTER TORRENTIAL RAINS FOR NEARLY 30
            MINUTES.

&&
Local storm report, Jun 16, 6:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND GST     3 NNE METCALFE          33.49N 90.98W
06/16/2017  M47 MPH          WASHINGTON         MS   ASOS

&&

CME
Local storm report, Jun 16, 6:31 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
631 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       1 ENE STARKVILLE        33.46N 88.80W
06/16/2017  E3.00 INCH       OKTIBBEHA          MS   PUBLIC

            NEARLY 3 INCHES OF RAIN WAS CAUSING WATER TO
            COLLECT AROUND TOWN.

&&
Local storm report, Jun 16, 6:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     2 NW LOUISVILLE         33.15N 89.08W
06/16/2017                   WINSTON            MS   PUBLIC

            TREE FELL ON A HOUSE ON NORTHWOOD DR.

&&
Local storm report, Jun 16, 6:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     LOUISVILLE              33.13N 89.05W
06/16/2017                   WINSTON            MS   EMERGENCY MNGR

            NUMEROUS TREES WERE DOWN AROUND LOUISVILEE.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:06 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston54 min
Jun 15, 7:50 PM CDTSpecial Weather StatementJANWashington25 min
Jun 15, 8:44 PM CDTSpecial Weather StatementJANRankin31 min
Jun 16, 1:48 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey57 min
Jun 16, 2:54 PM CDTSpecial Weather StatementJANWarren51 min
Jun 16, 3:20 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes55 min
Jun 16, 3:28 PM CDTSpecial Weather StatementJANGrenada32 min
Jun 16, 3:50 PM CDTSevere Thunderstorm WarningJANWebster55 min
Jun 16, 4:13 PM CDTSevere Thunderstorm WarningJANRankin, Scott62 min
Jun 16, 4:18 PM CDTSevere Thunderstorm WarningJANMontgomery42 min
Jun 16, 4:25 PM CDTSevere Thunderstorm WarningJANCarroll, Leflore50 min
Jun 16, 4:29 PM CDTSpecial Weather StatementJANWarren46 min
Jun 16, 4:39 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha66 min
Jun 16, 4:43 PM CDTSevere Thunderstorm WarningJANChoctaw, Montgomery, Oktibbeha, Webster62 min
Jun 16, 4:45 PM CDTSevere Thunderstorm WarningJANWashington45 min
Jun 16, 5:00 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale60 min
Jun 16, 5:03 PM CDTSevere Thunderstorm WarningJANScott, Smith46 min
Jun 16, 5:08 PM CDTSpecial Weather StatementJANBolivar, Sunflower67 min
Jun 16, 5:08 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Noxubee, Oktibbeha, Winston52 min
Jun 16, 5:14 PM CDTSpecial Weather StatementJANLeflore61 min
Jun 16, 5:20 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee55 min
Jun 16, 5:21 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore, Sunflower39 min
Jun 16, 5:28 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Sunflower, Washington62 min
Jun 16, 5:42 PM CDTFlash Flood WarningJANKemper, Lauderdale, Neshoba, Newton4 hr
Jun 16, 5:44 PM CDTSevere Thunderstorm WarningJANBolivar61 min
Jun 16, 5:53 PM CDTFlash Flood WarningJANBolivar, Carroll, Holmes, Humphreys, Leflore, Sunflower and 1 more3 hr
Jun 16, 5:54 PM CDTSevere Thunderstorm WarningJANJasper, Newton51 min
Jun 16, 5:55 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee65 min
Jun 16, 6:00 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore60 min
Jun 16, 6:11 PM CDTSevere Thunderstorm WarningJANBolivar, Washington64 min
Jun 16, 6:18 PM CDTSpecial Weather StatementJANNoxubee27 min
Jun 16, 6:23 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale56 min
Jun 16, 3:58 PM CDTSevere Thunderstorm WarningJANAshley62 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.